Der Verband der normalen verzweigten Modallogiken.
Mathematische Zeitschrift, Tome 156 (1977), pp. 123-140
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
finite axiomatizability, normal modal logics, congruence lattice of a ramified modal algebra, extension of S4
@article{MZ_1977__156_172574,
author = {Walter Rautenberg},
title = {Der {Verband} der normalen verzweigten {Modallogiken.}},
journal = {Mathematische Zeitschrift},
pages = {123--140},
year = {1977},
volume = {156},
zbl = {0414.03011},
url = {http://geodesic.mathdoc.fr/item/MZ_1977__156_172574/}
}
Walter Rautenberg. Der Verband der normalen verzweigten Modallogiken.. Mathematische Zeitschrift, Tome 156 (1977), pp. 123-140. http://geodesic.mathdoc.fr/item/MZ_1977__156_172574/